# SDR SWIA2020032749494

- Difficulty date: February 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT RAILS ON FLOOR AT FS 569 LBL 9   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FLOOR SEAT RAIL IN BETWEEN FS. 559.00 TO FS.559.00+16 LBL9. ORIGINAL FS.569 LBL9 FOUMD TO BE INCORRECT. ORIGINAL THICKNESS .110, REMOVED 0.030 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK LBL9 STATIONS FS. 559.00+4 TO FS.559.00+126. IAW CRJ 200 AMM BOMBARDIER DRAWING CALIBRATED TOOLING: DEPTH GUAGE AV2417 JAN. 2021/ TORQUE WRENCH AV3967 JULY 2020
